| Catalog Number |
10-330 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "possible rupture".
Event or Problem Description
Healthcare professional reported "possible rupture".This record is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events rupture was received on december 16,2025,with lot number 1485918.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (non penetrating nick) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description